Weibull Inverse Lomax Distribution

Amal S Hassan, Rokaya E Mohamed

Abstract


A four-parameter lifetime model, named the Weibull inverse Lomax (WIL) is presented and studied. Some structural properties are derived. The estimation of the model parameters is performed based on Type II censored sample. Maximum likelihood estimators along with asymptotic confidence intervals of population parameters and reliability function are constructed. The property of consistency of maximum likelihood estimators has been verified on the basis of simulated samples.  Further, the results are applied on two real data.


Keywords


Inverse Lomax distribution; Weibull-G family; Maximum likelihood estimation; Type II censored sample

Full Text:

PDF


DOI: http://dx.doi.org/10.18187/pjsor.v15i3.2378

Refbacks

  • There are currently no refbacks.




Copyright (c) 2019 Pakistan Journal of Statistics and Operation Research

Creative Commons License
This work is licensed under a Creative Commons Attribution 4.0 International License.

Title

Weibull Inverse Lomax Distribution

Keywords

Inverse Lomax distribution; Weibull-G family; Maximum likelihood estimation; Type II censored sample

Description

A four-parameter lifetime model, named the Weibull inverse Lomax (WIL) is presented and studied. Some structural properties are derived. The estimation of the model parameters is performed based on Type II censored sample. Maximum likelihood estimators along with asymptotic confidence intervals of population parameters and reliability function are constructed. The property of consistency of maximum likelihood estimators has been verified on the basis of simulated samples.  Further, the results are applied on two real data.


Date

2019-09-07

Identifier


Source

Pakistan Journal of Statistics and Operation Research; Vol. 15 No. 3, 2019



Print ISSN: 1816-2711 | Electronic ISSN: 2220-5810